# SDR UPS00434426

- Difficulty date: November 7, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT AND EMERGENCY LIGHT IN AISLE IS OUT.  REMOVED AND REPLACED EMERGENCY POWER PACK.  OPS CK GOOD.
